Sunny Weigh by Peptides Library
Side effect

Vomiting on GLP-1 medicines: what helps

Tap to start →

Photo: Ellie Ellien / Unsplash

Sunny Weigh by Peptides Library

1 / 6

Vomiting on GLP-1s

Vomiting on a GLP-1 is less common than nausea, but it is the stomach side effect most likely to lead to dehydration.

Sunny Weigh by Peptides Library

2 / 6

Why it happens

Because GLP-1 medicines slow stomach emptying, food can back up if you eat more than your stomach can move along.

Sunny Weigh by Peptides Library

3 / 6

When it shows up

Vomiting tends to cluster in the first weeks of treatment and after each dose step.

Sunny Weigh by Peptides Library

4 / 6

What helps

Eat smaller portions and stop at the first sign of fullness.

Sunny Weigh by Peptides Library

5 / 6

What helps

Avoid greasy, fried and very sweet foods, especially around injection day.

Sunny Weigh by Peptides Library

6 / 6

Call your doctor if

You vomit repeatedly and cannot keep fluids down for a day.

Want the full picture?

Vomiting usually happens when a meal is too large or too rich for a stomach that is emptying slowly. It is most common after dose increases and needs close

Tap below for the full page. Not medical advice; talk to your clinician about your care.

Read more